# SDR AWXA200300706

- Difficulty date: May 1, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D5725267000390
- Condition: Arced
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A HOLE WAS FOUND BURNT INTO THE INBOARD EDGE OF NR 2 PYLON TO WING ATTACH FITTING, ARCING CAUSED FROM NR 2 IDG FEEDER CABLE.  MAINTENANCE REMOVED SPIGOT FITTING AND FORWARD INBOARD PYLON ATTACH FITTING; FABRICATED A NEW REPLACEMENT INBOARD PYLON ATTACH FITTING; INSTALLED SPIGOT FITTING AND FORWARD INBOARD PYLON ATTACH FITTING IAW AWA ER 26-5716-03163-ES1.
